# SDR SWIA20240616809

- Difficulty date: August 9, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 38,408 hours, 26,394 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22R HAS EXFOLIATING CORROSION BETWEEN FS 333.00 AND FS 379.00.     (C-CHECK RO 9/15/2024)    REMOVED AND INSTALLED STGR 22RH FS333.00 - FS349.00 REF BOMBARDIER DRAWING SH690-31350 REV M AND CRJ 900 SRM 51-42-06-001-001-A01 REV 38 DATED 7/25/2020.NO STRINGER 22R PRESENT BETWEEN FS349 AND FS364 DUE TO SKIN CUT-OUT AND NO CORROSION FOUND ON STRINGER 22R SECTION BETWEEN FS364 AND FS379. PERFORMED PRESSURE LEAK CHECK OF AIRCRAFT IAW CRJ 900 AMM 21-31-00-910-801-A02. LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
